How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 19080
Experience:  specialist at self employed
28905844
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

I have been on Plan years now. About nine weeks ago, I had

Customer Question

I have been on Plan B for several years now. About nine weeks ago, I had sex on the Saturday/Sunday of my first row of pills. I am a Sunday starter. I took Plan B just incase which I took the month before too! I continued to take my pills and I spotted the week before my actual period. I still had a period. I started a new pack of pills and at the end of that pack I began to have stomach pains/nausea. I continued the pills and still felt awful. I did not have sex again after last month. I took a pregnancy test prior to my sugar pills and it was negative. I did have a period that lasted the whole time and I am now six days away from my third period from my last time having intercourse, but I have still been nauseated, diabetes, etc. Should I be concerned?
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

a pregnancy is excluded for sure in this case, this is proved by your bleeding history and the test result. Your symptoms can be caused by a gastro-intlstinal disease, please visit your doctor to clarify. There´s no reason to worry.

Best regards,

Dr. N. Scheufele

Customer: replied 1 year ago.
A bloody nose with all the cramping and nausea wouldn't be a sign early correct?
Expert:  Dr Norbert Scheufele replied 1 year ago.

No, that´s no serious sign to worry neither.

Customer: replied 1 year ago.
I've just never felt like this before! Do you think I should take another pregnancy test? Last time I took three! I just don't understand why my stomach hurts. I only have 5 blue pills left until my sugar pills. So, I should start my period again in a week.
Expert:  Dr Norbert Scheufele replied 1 year ago.

Another test could be done if next period delays. But I´m still sure that it´s a problem in the gastro-intestinal area and not a pregnancy.

Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindly rating.

Thanks a lot, all the best for you,

Dr. N. Scheufele

Customer: replied 1 year ago.
One last question...I have two more pills and then my white pills begin. I started my period this evening. I usually never start until Tuesday (which is 5 pills away) Why would I start so early?
Expert:  Dr Norbert Scheufele replied 1 year ago.

Beginning, strength, and duration of period are iinfluenced by many factors, even stress or climate changes can play a role. So this earlier start is quite normal and no reason to worry.

Customer: replied 1 year ago.
Now, I am really freaked out because it was not my period. It was just bright red new blood. There is nothing today!
Expert:  Dr Norbert Scheufele replied 1 year ago.

Intermenstrual bleedings like this have also a harmlessly hormonal reason. Nothing to worry.

Customer: replied 1 year ago.
I thought spotting bright red was a sign of pregnancy. I have nothing now. I usually don't start my period until I take two white pills.
Expert:  Dr Norbert Scheufele replied 1 year ago.

As I told you, varieties like this are quite normal and I´m sure that it´s not a pregnancy.

Customer: replied 1 year ago.
The spotting has come to an end. Should I still begin my period on Tuesday like usual?
Expert:  Dr Norbert Scheufele replied 1 year ago.

That depends on the ormonal process, but even when there´s no more bleeding it´s no reason to worry.

Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindly rating.

Thanks a lot, all the best for you,

Dr. N. Scheufele

Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindly rating.

Thanks a lot, all the best for you,

Dr. N. Scheufele

Customer: replied 12 months ago.
I took my white pills and had bleeding throughout the entire week. Does it matter if the color of blood varied?
Expert:  Dr Norbert Scheufele replied 12 months ago.

Color of blood depends on it´s age (fresh blood=brighter, older blood=darker). Nothing to worry about.

Customer: replied 12 months ago.
Thank you! As long as I had my period no pregnancy correct? Also, I made an appointment with Gastro tomorrow! Thanks for your help!
Expert:  Dr Norbert Scheufele replied 12 months ago.

Right, a regular period is a certain argument against pregnancy.

Please don´t forget to honour my work with a kindly rating ;-)-

Customer: replied 12 months ago.
One last thing...what is considered a regular period?
Expert:  Dr Norbert Scheufele replied 12 months ago.

If period occurs as is usual regarding strength and duration, you can be sure not to be pregnant.

Customer: replied 12 months ago.
if it lasted an entire week and I wore tampons the entire time I should be good?
Expert:  Dr Norbert Scheufele replied 12 months ago.

Yes, that excludes pregnancy.

Customer: replied 11 months ago.
Would taking Plan B two months in a row cause this hormonal imbalance that is causes me to feel nausea and stomach issues on the left side? I have taken pregnancy tests all have been negative and I also have had steady periods that past three months, but I'm tired and feel nausea.
Expert:  Dr Norbert Scheufele replied 11 months ago.

Yes, this could be caused by the high hormonal level of plan b. It should become better during the next weeks.

Customer: replied 11 months ago.
One last thing...I do take Sprintec 28 everyday at the same time. If I was pregnant I wouldn't have bleeding duri g the sugar pills (white) at all correct?
Expert:  Dr Norbert Scheufele replied 11 months ago.

Right, a regular bleeding proves that there´s no pregnancy.

Customer: replied 11 months ago.
If there is regular bright red bleeding with some dark (black) is that acceptable? Is the black just old blood?
Expert:  Dr Norbert Scheufele replied 11 months ago.

Yes, you can exclude pregnancy.

Customer: replied 11 months ago.
Thank you for your time! I honestly can't figure out what wrong and why I feel so awful. I have had bleeding the last three months during the white pills. I just don't know what else this could be besides being pregnant. If I was three months along the HcG level would definitely show in a pregnancy test correct?
Expert:  Dr Norbert Scheufele replied 11 months ago.

This procedure is normal for hormonal reason. I´m sure that you are not pregnant, a urine test can give you additional certainty.

Customer: replied 11 months ago.
I've taken several urinal test. One this week that was negative. Should I take another just incase?
Expert:  Dr Norbert Scheufele replied 11 months ago.

This is not necessary, I ensure you that you are not pregnant.

Customer: replied 11 months ago.

Would anything dilute the HcG levels showing on a pregnancy test? I'm just curious. I have never felt this way. I know I have been having bleeding during my normal menstrual cycle time, but I don't understand why I feel this way.

Expert:  Dr Norbert Scheufele replied 11 months ago.

As I told you, your symptoms are caused by harmless hormonal imbalance.

Tests results are reliable.

Please understand that I can´t continue answering you if you don´t give me a positive rating.

Expert:  Dr Norbert Scheufele replied 11 months ago.

Hello,

if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindly rating.

Thanks a lot, all the best for you,

Dr. N. Scheufele